MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ; ELECTRODES

BIO-DETEK INCORPORATED PRO-PADZ; ELECTRODES
Model Number 8900-4006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant alleged that while defibrillating a 87-year-old male patient, sparks were emitted from the electrode pads leaving burns on the patient.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.During inspection of the electrodes, no defects were found.Normal discoloration indicated energy discharge; the device history is normal; high impedance can result from improper application; ifu emphasizes proper skin preparation and avoiding air pockets to prevent arcing and burns.The pads were scrapped after testing.No trend is associated with reports of this type.

Brand Name
PRO-PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key23645744
Report Number1218058-2025-00186
Device Sequence Number10108422
Product Code MKJ
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)260923(10)3925
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/23/2026
Device Model Number8900-4006
Device Lot Number3925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale